# SDR CA100622013

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 24,187 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, LT ENGINE STARTED TO SURGE, TORQUE FLUCTUATING BETWEEN 200-1200 LBS, ITT RISING RAPIDLY TO 900 DEGREE`S. THE POWER WAS REDUCED TO IDLE AND LANDED NORMALLY.  TAXIED IN ON IDLE POWER AND SHUTDOWN ENGINE.  MX FOUND 1 STAGE COMPRESSOR RUBBING ON HOUSING AND EXCESSIVE FREE PLAY IN COMPRESSOR SECTION OF ENGINE.  ENGINE WAS REMOVED AND RETURNED TO O/H FACILITY FOR DISASSEMBLY AND INVESTIGATION OF THE FAILURE.
